American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A99) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Mohammad Javaheri. Chord theorems on graphs. Proc. Amer. Math. Soc. 137 (2009) 553-562. MR 2448575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Zhiqiang Chen, Herman Rubin and Richard A. Vitale. Addendum to ``Independence and determination of probabilities". Proc. Amer. Math. Soc. 129 (2001) 2817-2817. MR 1694878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Paul D. Humke and Miklós Laczkovich. A visit to the Erdös problem. Proc. Amer. Math. Soc. 126 (1998) 819-822. MR 1425126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Zhiqiang Chen, Herman Rubin and Richard A. Vitale. Independence and determination of probabilities. Proc. Amer. Math. Soc. 125 (1997) 3721-3723. MR 1416079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] William E. Hornor. Generalized conditional expectations . Proc. Amer. Math. Soc. 123 (1995) 3681-3685. MR 1277115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Sławomir Solecki. Measurability properties of sets of Vitali's type . Proc. Amer. Math. Soc. 119 (1993) 897-902. MR 1152992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Piotr Zakrzewski. Paradoxical decompositions and invariant measures . Proc. Amer. Math. Soc. 111 (1991) 533-539. MR 1039268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] P. Mikusiński, H. Sherwood and M. D. Taylor. \L ojasiewicz's support and doubly stochastic measures . Proc. Amer. Math. Soc. 109 (1990) 455-460. MR 1017850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Seth M. Malitz. Measures of graphs on the reals . Proc. Amer. Math. Soc. 108 (1990) 77-87. MR 982406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Jerzy Legut. Inequalities for $\alpha$-optimal partitioning of a measurable space . Proc. Amer. Math. Soc. 104 (1988) 1249-1251. MR 969055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Steve Alpern. Area-preserving homeomorphisms of the open disk without fixed points . Proc. Amer. Math. Soc. 103 (1988) 624-626. MR 943094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. Hawkins and E. J. Woods. Approximately transitive diffeomorphisms of the circle . Proc. Amer. Math. Soc. 90 (1984) 258-262. MR 727245.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Z. Lipecki and D. Plachky. On monogenic operators and measures . Proc. Amer. Math. Soc. 82 (1981) 216-220. MR 609654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Peter A. Loeb. Weak limits of measures and the standard part map . Proc. Amer. Math. Soc. 77 (1979) 128-135. MR 539645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia